# SDR GTIA2018112872980

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 40,370 hours, 23,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BATTERY CHANGE OF AFT MEGAPHONE, FOUND HARDWARE MISSING ON CAP-R/R AFT MEGAPHONE IAW AMM 25-65-51 AND SPIRIT DRAWING 319-EMER EQUIP, OPS CHECK GOOD
